EFFERALGAN 500 mg Effervescent tablet – Paracetamol 500 mg

EFFERALGAN 500 mg Effervescent tablet is an analgesic and an antipyretic which contains paracetamol, It is used to lower fever and in the treatment of moderate painful conditions.

EFFERALGAN 500 mg Effervescent tablet is suitable for adults and children over 8 years of age (when body weight is greater than 27 kg). The usual dose is 1 effervescent tablet if needed. This dose can be repeated up to 3 times daily if needed.

In adults, when body weight is greater than 50 kg, the dose may be increased to 2 tablets 0f EFFERALGAN 500 mg Effervescent tablet  if necessary, and this dose may be repeated up to 3 times daily as needed, i.e. 6 Effervescent tablet of EFFERALGAN 500 mg per day.

EFFERALGAN 500 mg Effervescent tablet is safe for pregnant and breastfeeding mothers.

EFFERALGAN 500 mg Effervescent tablet is an analgesic and an antipyretic, used for:

  • Osteoarthritis and rheumatism
  • Childhood fever
  • Pain management
  • Headaches and Migraines
  • Management of moderate pain and fever

Dosage

The recommended daily dose of paracetamol is approximately 60 mg/kg per day, to be divided into 4 or 6 doses, i.e. approximately 15 mg/kg every 6 hours or 10 mg/kg every 4 hours.

For adults and children weighing more than 50 kg (from about 15 years old); the maximum recommended daily dose is 3000 mg of paracetamol per day, i.e. 6 Effervescent tablet of EFFERALGAN 500 mg per day.

Maximum recommended doses: the total dose of paracetamol should not exceed 80 mg/kg in children under 37 kg and 3 g per day in adults and older children over 38 kg

In children, it is imperative to respect the dosages defined according to the weight of the child:

Children weighing 27 to 40 kg (approximately 8 to 13 years): 500 mg per dose, to be renewed if necessary after 6 hours, without exceeding 2 g per day, i.e. 4 Effervescent tablet of EFFERALGAN 500 mg per day.

Children weighing 41 to 50 kg (approximately 12 to 15 years): 500 mg per dose, to be renewed if necessary after 4 hours, without exceeding 3 g per day, i.e. 6 Effervescent tablet of EFFERALGAN 500 mg per day.

EFFERALGAN 500 mg Effervescent tablet is not suitable for children less than 27 kg (approximately 8 years)

Children weighing 6 to 8 kg (approximately 3 to 9 months): 100 mg per dose, to be renewed if necessary after 6 hours, without exceeding 400 mg per day.

Children weighing 8 to 12 kg (approximately 6 to 24 months): 150 mg per dose, to be renewed if necessary after 6 hours, without exceeding 600 mg per day.

Children weighing 12 to 16 kg (approximately 2 to 5 years): 200 mg sachet per dose, to be renewed if necessary after 6 hours, without exceeding 800 mg per day.

Children weighing 16 to 24 kg (approximately 4 to 9 years): 300 mg per dose, to be renewed if necessary after 6 hours, without exceeding 1200 mg per day.

Paracetamol Pharmaceutical forms

Paracetamol alone is sold in many pharmaceutical forms such as :

  • tablets (Dafalgan, Doliprane, Efferalgan, Tylenol),
  • effervescent tablets (Claradol, Dafalgan, Doliprane, Efferalgan, Panadol),
  • orodispersible tablets (DolipraneOro, EfferalganOdis),
  • capsules ( Dafalgan, Doliprane),
  • syrup (Oralgan),
  • drinkable suspensions, suppositories for adults (Dafalgan, Doliprane, Dolko) or children, or lyophilisates (Paralyoc).
  • It is also available in intravenous form (Perfalgan)

Pregnancy and breast feeding

Paracetamol, under normal conditions of use, can be used during pregnancy as well as during breastfeeding.

Side effects

  • allergic skin reactions,
  • Hepatotoxicity at too high doses, and hepatic cytolysis in the event of acute overdose (7 g and more in a single dose).

Product properties

Trade NameEFFERALGAN 500 mg Effervescent tablet
Active ingredientPARACETAMOL
ATC CodeN02BE01
Therapeutic ClassANTIPYRETIC ANALGESIC